# SDR AALA20111028JFK01

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 45,293 hours, 6,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 42C THROUGH 45C INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 41C.  OPS CHECK NORMAL.
